Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
THE SERVICE TIME PROPERTIES OF AN UNRELIABLE SERVER CHARACTERIZE THE EXPONENTIAL-DISTRIBUTION
Autore:
KHALIL Z; DIMITROV B;
Indirizzi:
CONCORDIA UNIV,7141 SHERBROOKE ST W MONTREAL H4B 1R6 PQ CANADA UNIV SOFIA BU-1126 SOFIA BULGARIA
Titolo Testata:
Advances in Applied Probability
fascicolo: 1, volume: 26, anno: 1994,
pagine: 172 - 182
SICI:
0001-8678(1994)26:1<172:TSTPOA>2.0.ZU;2-G
Fonte:
ISI
Lingua:
ENG
Keywords:
CHARACTERIZATION THEOREM; FAILURE TIMES; BLOCKING TIMES; LAPLACE-STIELTJES TRANSFORMS;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
CompuMath Citation Index
Science Citation Index Expanded
Citazioni:
6
Recensione:
Indirizzi per estratti:
Citazione:
Z. Khalil e B. Dimitrov, "THE SERVICE TIME PROPERTIES OF AN UNRELIABLE SERVER CHARACTERIZE THE EXPONENTIAL-DISTRIBUTION", Advances in Applied Probability, 26(1), 1994, pp. 172-182

Abstract

Consider the total service time of a job on an unreliable server under preemptive-repeat-different and preemptive-resume service disciplines. With identical initial conditions, for both cases, we notice that the distributions of the total service time under these two disciplinescoincide, when the original service time (without interruptions due to server failures) is exponential and independent of the server reliability. We show that this fact under varying server reliability is a characterization of the exponential distribution. Further we show, underthe same initial conditions, that the coincidence of the mean values also leads to the same characterization.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 05/07/20 alle ore 07:00:15